How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Dermatology
Satisfied Customers: 18546
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Dermatology Question Here...
Dr. D. Love is online now

I have rash on my inner thigh. doctor said its a fungal

Customer Question

i have rash on my inner thigh. doctor said its a fungal infection. That was a month ago he prescribed me dactakort, canesten and canesten 1% but none of them work its worse. I wash, change underwear three times daily. what can I do?
Submitted: 1 year ago.
Category: Dermatology
Expert:  Dr. D. Love replied 1 year ago.

Hello from JustAnswer.

Would it be possible to attach a picture of the rash?

Expert:  Dr. D. Love replied 1 year ago.

I had asked for a picture of the rash and have not heard back.

If a rash does not respond to different antifungal medicines, then it is appropriate to consider whether it could be another condition that is mimicking a fungal infection. The best that can be done over the internet is a review of a picture. However, a doctor can also perform a scraping of the rash and examination under the microscope.

If it is a persistent fungal infection, then the options would be to try a different type of antifungal cream, such as Lamisil/terbinafine, or to try an oral antifungal medicine, such as Diflucan/fluconazole. The terbinafine is an over the counter medicine in many countries, so has the advantage of being able to be tried without seeing a doctor. The oral fluconazole is generally only available by prescription, so it would be necessary to discuss this with your doctor.

If I can provide any additional information, please let me know.

Related Dermatology Questions